# SDR DXTA2025073004395

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0242
- Aircraft time: 5,930 hours, 3,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT PRESSURIZATION, THERE IS A NOTICABLE MAIN DOOR SQUEAL LEADING TO A THUNK NEAR 12000 FEET. DURING DESCENT AND DEPRESSURIZATION THERE IS A THUNK AND THEN A NOTICABLE DOOR SQUEAL BEGINNING SOMEWHERE BELOW 10000 FEET. CLEANED AND INSPECTED MAIN DOOR SEAL, NO DEFECTS NOTED. PRESSURIZED AIRCRAFT AND FOUND THE SQUEAL COMING FROM THE BOTTOM OF THE DOOR. REMOVED AND REPLACED MALN DOOR SEAL IAW CE68OA AMM 52-10-35, LEAK CHECK OF SEAL GOOD.
